# SDR HEEA059928

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 222375077117
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LIGHT DOESN'T COME ON AT SHUTDOWN.
